# SDR MYWA100076

- Difficulty date: May 24, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,439 hours, 8,779 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: Y892818411
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED ON ENGINE START.
